RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 332–335 (Mi dan43883)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

Integration of multidimensional nonlinear equations by the method of the inverse problem

L. P. Nizhnik

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (470 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946+530.145
Presented: V. S. Vladimirov
Received: 26.05.1980

Citation: L. P. Nizhnik, “Integration of multidimensional nonlinear equations by the method of the inverse problem”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 332–335

Citation in format AMSBIB
\Bibitem{Niz80}
\by L.~P.~Nizhnik
\paper Integration of multidimensional nonlinear equations by the method of the inverse problem
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 332--335
\mathnet{http://mi.mathnet.ru/dan43883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0591004}
\zmath{https://zbmath.org/?q=an:0495.35041}


Linking options:
  • http://mi.mathnet.ru/eng/dan43883
  • http://mi.mathnet.ru/eng/dan/v254/i2/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. P. R. Gordoa, “Algebraic and Differential Nonlinear Superposition Formulas”, Theoret. and Math. Phys., 137:1 (2003), 1430–1438  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Wang Hong-Yan, “The Nizhnik–Veselov–Novikov equation with self-consistent sources”, Theoret. and Math. Phys., 157:1 (2008), 1474–1483  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. G. Dubrovskii, A. V. Gramolin, “Gauge-invariant description of several $(2+1)$-dimensional integrable nonlinear evolution equations”, Theoret. and Math. Phys., 160:1 (2009), 905–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. G. Dubrovskii, A. V. Topovsky, M. Yu. Basalaev, “New exact solutions with functional parameters of the Nizhnik–Veselov–Novikov equation with constant asymptotic values at infinity”, Theoret. and Math. Phys., 165:2 (2010), 1470–1489  mathnet  crossref  crossref  isi
    6. V. G. Dubrovsky, A. V. Topovsky, M. Yu. Basalaev, “New exact solutions of two-dimensional integrable equations using the $\bar\partial$-dressing method”, Theoret. and Math. Phys., 167:3 (2011), 725–739  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019